# SDR A6WA2018121446227

- Difficulty date: December 9, 2018
- Submitted: December 17, 2018
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 39,040 hours, 36,996 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 601R332354S
- Condition: Cracked
- Location: Window Post
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK WINDSHIELD RIGHT O/B LOWER POST ATTACH CLIP IS CRACKED.     REPLACED CLIP IAW CRJ 200 SRM 51-42-21.
